# SDR USAA2011102400016

- Difficulty date: October 23, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 56,166 hours, 21,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N3311
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON FLOORBEAM AT BS 1661, RBL 25.  REPLACED FLOORBEAM AT BS 1661, RBL 25 IAW TYPICAL REPAIR 757-5335-11-0334.
